# SDR SIMA20120719010

- Difficulty date: July 19, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 27,881 hours, 25,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LIGHT MISSING BLACK FILLER STRIPS.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED SERVICEABLE LIGHT BLACK FILLERS IAW AMM 33-50-12.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
